Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 6:57 PM EDT for Sumter County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 21, 2014, 7:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS52 KFFC 212257
SVRFFC
GAC261-212330-
/O.NEW.KFFC.SV.W.0131.140621T2257Z-140621T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF PLAINS...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LESLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3198 8445 3206 8443 3213 8426 3191 8401
3191 8402 3191 8432 3191 8433 3188 8433
3187 8435
TIME...MOT...LOC 2257Z 320DEG 21KT 3198 8431
$$1 follow-up statement
941
WWUS52 KFFC 212330
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT SAT JUN 21 2014
GAC261-212338-
/O.EXP.KFFC.SV.W.0131.000000T0000Z-140621T2330Z/
SUMTER GA-
730 PM EDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUMTER COUNTY WILL
EXPIRE AT 730 PM EDT...
THE STRONGEST PART OF THIS STORM HAS MOVED OUT OF SUMTER COUNTY.
DESPITE THIS...GUSTY WINDS WILL STILL BE POSSIBLE ACROSS SUMTER
COUNTY THROUGH 8 PM EDT.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3198 8445 3206 8443 3213 8426 3191 8401
3191 8402 3191 8432 3191 8433 3188 8433
3187 8435
TIME...MOT...LOC 2328Z 320DEG 21KT 3184 8417
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:30 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 21, 3:30 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT SAT JUN 21 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... AN ACTIVE NW FLOW ALOFT IS INTERACTING WITH SUBTLE SURFACE TROUGHS ACROSS NORTH GA NEAR A ROME TO ELLIJAY LINE...AND ANOTHER NEAR A MACON TO AUGUSTA LINE TO PRODUCE CLUSTERS OF STRONG TO SEVERE STORMS THAT ARE TRACKING FROM NW TO SE. THE STRONGER STORMS ARE PRODUCING STRONG GUSTY WINDS... OCCASIONALLY STRONG ENOUGH TO DOWN A FEW TREES. SOME SMALL HAIL HAS ALSO BEEN REPORTED WITH A COUPLE OF STORMS SO FAR. EXPECT CONTINUED STORM DEVELOPMENT THROUGH THE MID EVENING HOURS AS THE ACTIVE NW FLOW ALOFT PERSIST... BUT STORM ACTIVITY SHOULD DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING. HOWEVER... CANNOT RULE OUT A FEW SHOWERS ON OCCASIONS OVERNIGHT. AT LEAST THE STORMS ARE MOVING FAST ENOUGH TO THE SE THAT THE FLOOD THREAT HAS BEEN DIMINISHED. HOWEVER... WHERE CONTINUED DEVELOPING STORMS ARE ABLE TO TRAIN OVER AN AREA... BRIEF FLOODING COULD POSSIBLY OCCUR AS THE AIR MASS IS PLENTY MOIST WITH 1.6+ PWS. SHORT TERM MODELS CONTINUE TO SHOW A SIMILAR PATTERN AGAIN ON SUNDAY WITH AN ACTIVE NW FLOW ALOFT. HOWEVER... THE MODELS DO HINT AT SOME SLIGHTLY DRIER AIR POSSIBLY HELPING TO HINDER CONVECTION ACROSS MUCH OF NORTH GA SUNDAY AFTERNOON. HOWEVER... HAVE LITTLE CONFIDENCE ON THIS CONSIDERING THE UPPER SUPPORT AND A CONTINUED UNSTABLE ENVIRONMENT IN-PLACE. WILL PLAY IT SAFE AND SHOW THE GREATER POPS AT LEAST ALONG AND SOUTH OF A ROME TO ATHENS LINE FOR SUNDAY AFTERNOON. THE MAIN THREATS WILL ONCE AGAIN BEING LIGHTNING AND STRONG/DAMAGING DOWNBURST WINDS... BUT HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS ON SUNDAY. CONVECTION ON SUNDAY WILL ONCE AGAIN GREATLY DIMINISH BY 10 PM... WITH MOSTLY CLEAR SKIES AND PATCHY FOG ON TAP FOR TONIGHT AND AGAIN SUNDAY NIGHT. AS FOR TEMPS... PERSISTENCE IS THE KEY... SO WILL CONTINUE TO SHOW LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS BACK IN THE UPPER 80S TO LOWER-MID 90S AGAIN SUNDAY AFTERNOON. 39 .LONG TERM /MONDAY THROUGH SATURDAY/... NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 355 AM EDT SAT JUN 21 2014 THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR THE LONG TERM. THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS. THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME PERIODS BUT NOT NECESSARILY ENDING. DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME LOWS VERY CLOSE TO NORMAL. BDL && AVIATION... 18Z UPDATE... SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 68 92 / 30 20 20 60 ATLANTA 72 92 72 90 / 30 30 20 60 BLAIRSVILLE 63 85 64 83 / 20 20 20 60 CARTERSVILLE 68 91 67 89 / 30 30 20 60 COLUMBUS 73 95 72 91 / 30 50 30 60 GAINESVILLE 70 89 71 89 / 30 20 20 60 MACON 68 95 69 91 / 30 40 30 60 ROME 68 92 68 90 / 20 30 20 60 PEACHTREE CITY 68 92 68 91 / 30 40 30 60 VIDALIA 70 95 71 91 / 30 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT SAT JUN 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 21, 5:29 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 NE WORLEY CROSSROADS 34.39N 84.45W
06/21/2014 PICKENS GA 911 CALL CENTER
FEW TREES DOWN NEAR LOWER DOWDA MILL RD AND BETHANY RD.
&&
EVENT NUMBER FFC1400722
BAKERSpecial weather statement, Jun 21, 5:30 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUN 21 2014
GAZ004-012-212200-
530 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD AND GORDON COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TILTON...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND GORDON COUNTIES...INCLUDING
AREAS AROUND TILTON...SUGAR VALLEY...RESACA AND NICKELSVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3468 8493 3467 8494 3467 8493 3462 8491
3462 8487 3458 8482 3450 8500 3461 8506
3470 8505 3473 8498
TIME...MOT...LOC 2129Z 326DEG 14KT 3466 8501Special weather statement, Jun 21, 5:34 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT SAT JUN 21 2014
GAZ106-108-212215-
534 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
45 MPH WINDS IN WILCOX AND CRISP COUNTIES UNTIL 615 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HATLEY TO RAINES...MOVING SOUTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX AND CRISP COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...HATLEY...WENONA...
RAINES...DOUBLE RUN AND ARABI. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3184 8392 3186 8394 3190 8394
3192 8392 3194 8392 3194 8356 3185 8344
3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 2134Z 305DEG 8KT 3187 8358 3186 8372
3186 8384Special weather statement, Jun 21, 5:58 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT JUN 21 2014
GAZ002-011-012-019-212230-
558 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 45 MPH WINDS IN WALKER...CHATTOOGA...FLOYD AND GORDON
COUNTIES UNTIL 630 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF LAFAYETTE...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALKER...CHATTOOGA...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND TRION...VILLANOW...NAOMI...CENTER
POST...SUTTLES MILL...SUBLIGNA...LAKE MARVIN...OOSTANAULA...
CALHOUN...SUGAR VALLEY AND EVERETT SPRINGS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS.
&&
LAT...LON 3471 8545 3469 8509 3465 8505 3462 8505
3462 8502 3446 8487 3448 8529
TIME...MOT...LOC 2158Z 324DEG 15KT 3464 8519Local storm report, Jun 21, 6:13 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG BROOKWOOD HILLS 33.81N 84.40W
06/21/2014 FULTON GA BROADCAST MEDIA
LARGE TREE FELL ON TWO CARS.
&&
EVENT NUMBER FFC1400723
BAKERSpecial weather statement, Jun 21, 6:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT SAT JUN 21 2014
GAZ106-212315-
616 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP COUNTY UNTIL
715 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING SOUTHEAST AT 20 MPH. THIS
AREA OF THUNDERSTORMS STRETCHED BACK TO NEAR THE GEORGIA VETERANS
MEMORIAL STATE PARK. UP TO ONE AND A HALF INCHES OF RAIN HAD FALLEN
AND ANOTHER HALF TO ONE INCH OF RAIN IS POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CRISP COUNTY...INCLUDING AREAS AROUND FORT EARLY...EAST CRISP...
GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT...WENONA...RAINES...
CORDELE...ARABI AND HATLEY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
3193 8392 3200 8395 3202 8364 3196 8361
3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 2215Z 315DEG 16KT 3181 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:20 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 20, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Jun 21, 12:49 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jun 21, 1:08 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Jun 21, 1:21 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jun 21, 1:38 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 37 min |
| Jun 21, 1:53 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 37 min |
| Jun 21, 1:57 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 21, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 49 min |
| Jun 21, 2:17 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 21, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jun 21, 2:41 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 49 min |
| Jun 21, 2:47 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 43 min |
| Jun 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more | 41 min |
| Jun 21, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 34 min |
| Jun 21, 3:16 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 21, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jun 21, 3:38 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 52 min |
| Jun 21, 3:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 21, 3:55 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jun 21, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jun 21, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 21, 4:53 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 37 min |
| Jun 21, 5:30 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jun 21, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 33 min |
| Jun 21, 5:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 59 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.